ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2010 , Volume 2 , Issue 3

Select all articles

Export/Reference:

Families of canonical transformations by Hamilton-Jacobi-Poincaré equation. Application to rotational and orbital motion
Sebastián Ferrer and Martin Lara
2010, 2(3): 223-241 doi: 10.3934/jgm.2010.2.223 +[Abstract](1263) +[PDF](437.7KB)
Hamiltonian mechanical systems on Lie algebroids, unimodularity and preservation of volumes
Juan Carlos Marrero
2010, 2(3): 243-263 doi: 10.3934/jgm.2010.2.243 +[Abstract](847) +[PDF](473.6KB)
When is a control system mechanical?
Sandra Ricardo and Witold Respondek
2010, 2(3): 265-302 doi: 10.3934/jgm.2010.2.265 +[Abstract](1298) +[PDF](647.8KB)
The non-Riemannian dislocated crystal: A tribute to Ekkehart Kröner (1919-2000)
Nicolas Van Goethem
2010, 2(3): 303-320 doi: 10.3934/jgm.2010.2.303 +[Abstract](1002) +[PDF](299.3KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]